# SDR HALA0000282

- Difficulty date: September 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 5932361
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 03 - MANIFOLD FAIL ENGINE NR 2 LIGHT AND MASTER WARNING LIGHTS FLICKERED DURING TAKEOFF ROLL UNTIL AND DURING CRUISE FLIGHT, TEMP AND PRESS GAUGES INDICATE NORMAL READINGS.  REPLACED NR 2 MANIFOLD UPPER LOOP P/N 5932361.  REQS OPS CHECK.  RESET C/B''S, OPS CHECK NORMAL.  ACCOMPLISHED TAKEOFF POWER RUN 2 MIN.  MCT 2 MIN AND CL POWER 5 MIN WITH NR 2 ACM ON.  NO FAULTS NOTED.  (M)
